# SDR UPS06446368

- Difficulty date: February 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1240 LBL 90-94 WING CENTER SECTION SKIN UPPER SURFACE FOUND CORROSION.  CORROSION BLEND OUT 0.078 X 3 X 3" EXCEED SRM 57-30-01 LIMIT.  BS 1240 LBL 88.5-94 WING CENTER SECTION UPPER SKIN CORRODED AREA REPAIRED AS PER RS R57-14-35432 AND UPS EO B747-5710-23803-A.
